PuSH - Publication Server of Helmholtz Zentrum München

Christensen, O.* ; Massopust, P.

Exponential B-splines and the partition of unity property.

Adv. Comput. Math. 37, 301-318 (2012)
DOI
Open Access Green as soon as Postprint is submitted to ZB.
We provide an explicit formula for a large class of exponential B-splines. Also, we characterize the cases where the integer-translates of an exponential B-spline form a partition of unity up to a multiplicative constant. As an application of this result we  construcct explicitly given pairs of dual Gabor frames.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Frames; Dual frames; Exponential B-slines; INTERPOLATION; ALGORITHMS
ISSN (print) / ISBN 1019-7168
e-ISSN 1572-9044
Quellenangaben Volume: 37, Issue: 3, Pages: 301-318 Article Number: , Supplement: ,
Publisher Springer
Reviewing status Peer reviewed